# SDR HEEA083738

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,706 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Warning Light
- Condition: False Indication
- Location: Fuel Bypass
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL FILTER BYPASS LIGHT WOULD NOT GO OUT.
